I am in need of some advice regarding plan b one step (I took the generic Next Choice) and the effect it's had on my body. I'm not on birth control because I practice abstinence. The man I recently dated did not respect me or listen when I said no, so we ended up having sex a handful of times, with him finishing inside of me the last two times. Now I'm concerned I could be pregnant or miscarrying, or that something else is wrong. Here are the details:
My last normal period was on Oct 6 (I have regular 30 day cycles). We had unprotected sex and he finished inside of me on Oct 16. Understanding from a pharmacist that plan b did not have abortant effect, I took plan b on Oct 17. On Oct 18, we had unprotected sex again and finished inside of me. (I did NOT take plan b again after this second incident.) I had spotting or a light period on Oct 20-21 for about 1.5 days (the withdrawal bleeding from the pill). About a week later, beginning on Oct 26 (9 days after taking the pill), I started feeling dizzy, nauseous, lower abdominal pains, cramps, fuller/squishier feeling breasts, daily temperatures of 99.5-100 degrees, hot flashes, and many other seeming symptoms of pregnancy/implantation, including (later on) darker, more pronounced veins in breasts, legs, and feet. I expected my next period on Nov 5, but it didn't come. I began taking hpts and had unclear/mixed results. Some tests looked negative or had very, very faint lines (maybe evaps). But other tests had clearer positive lines, still a little faint, but the line/color was unmistakably there (one FRER and three or four EPTs). If it were not for the mixed results (the negative or evap results), I would have believed I was pregnant based on the positive-looking results alone. The neg and very faint lines kept confusing me, though, as well as the fact that the clearer lines weren't really getting much darker. In the middle of all of this home testing, I went to my doctor for a blood test. It was negative, but afterward I continued feeling the pregnancy symptoms, so tested again and kept getting the faint (though unmistakable) lines. Finally, on Nov 21 (17 days late for my expected period **unless you count from the light 1.5 days bleeding I got after plan b), I got what I think was my period. But it only lasted for 1-2 days, which is very short for me. Another funny thing was that my breasts were NOT at all sore before I got this period, which is strange for me, as they are always very sore at least a week before my periods. Is there a chance I am pregnant? Did I have a chemical pregnancy or early miscarriage? For almost four weeks up until I started to bleed on Nov 21 (and even afterward) I have had cramps and abdominal pains, which I know can be associated with miscarriage. The abdominal pains are slightly less now after I bled, but still there on and off. I am also still dizzy and nauseous. Can anyone tell me what is happening or if this is normal after plan b? The drug info/insert for ban b describes side effects like I've had, but says symptoms don't last longer than 2-3 days. Mine started 9 days after taking the pill and have lasted over a month. I also know plan b is only 85% effective. Thank you so much for your help!